Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: Need advice

  1. #1
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150

    Need advice

    just got my test e yesterday and had a couple of Q's. 1st, i was doing a fina transdermall for 3 weeks now. both my feet looks like somebody painted purple on them and put red dots on them. so i am stopping that. now is that wise, or should i run it one more week? not really sure bout fina. reason i wanna stop is cus the DMSO gel is killing the skin on my feet. other reason is becuase i just shot test last night, and dont wanna overdue it on my first cycle. lastly, and this is just a complaint, when i went ot the pharmacy the damn lady gave me 25g 5/8 inch needles. i specifically asked for 1 and a 1/2 inch pins. so i said Fvck it and shot into my delt instead of my a$$. it was the very first time hittin somehting and i was friggin sweating like a pig! but it was smooth as butter!!! i really like this sh*t!!! also, my arm still hurts from yesterday and i think it was because i was nervous, and when i shot, i was moving it from side to side quite a bit. also, and i know this was dumb, i frirst poked myself with the neeldle to see if it hurt.(i know, very dumb and also i am a wuss!) then i tryed pulling some test in the syringe. it moved like one legged man in an a$$ kickin compitition. so i came out from the pressure, so i drawed air up and tryed again. finally after sitting there for like 3 minutes, i had 1 cc. then i just shot. so the needle was used 3 times before it went into my arm. so do you guys think the pain is from the moving around and using the needle a lot, or from only using a 5/8 inch pin? the pharmasist that i lift with said it should be ok. and my other question is should i continue this fina for week 4 or dump it?

  2. #2
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    bump!

  3. #3
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    I would use the tren for 6 weeks and stop because I assume you do not have any HCG . By running the tren to only week 6, it should make your recovery easier, after week 12 with test e. Are you taking nolva (gyno)?

  4. #4
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Draw from the vial with a 20g pin, then switch to a 25g pin for injecting. Drawing and injecting with the same pin is not something I would do as the drawing dulls the needle too much.

    Are you putting your transdermal tren on your feet ?

  5. #5
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    yes on the top of my feet. only reason is cus you can get a rash from the DMSO gel and i didnt want it to show. i heard the top of the foot was the way to go. also,i wasnt gonna run the tren till week 12. just seeing if its ok to stop it now. or should i wait a couple more weeks.

  6. #6
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Of course you can stop at anytime you wish. If you are having a reaction then I'd stop.

  7. #7
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by legobricks
    yes on the top of my feet. only reason is cus you can get a rash from the DMSO gel and i didnt want it to show. i heard the top of the foot was the way to go. also,i wasnt gonna run the tren till week 12. just seeing if its ok to stop it now. or should i wait a couple more weeks.
    I got red dots on my feet in the beginning. I was going to stop but I figured I would give it a couple of more weeks and see if my skin reacted differently. The red dots disappeared and I haven't had them since. Everyone's skin sensitivity is different, though.

  8. #8
    legobricks's Avatar
    legobricks is offline Retired AR Monitor
    Join Date
    Feb 2005
    Location
    Phoenix
    Posts
    5,150
    alright, im stoppin then!!!! the top of my right foot is friggin purple!!!! whhhheeeewww!!! thanx bros!

  9. #9
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    If you need needles, syringes etc. Take a look at the site sponsor.

  10. #10
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by eGGz
    If you need needles, syringes etc. Take a look at the site sponsor.
    Research chems (nolva) for your cycle as well.

    Eggz, what would you use with test e to prevent gyno? Not sure if he's concerned with water retention or not.
    Last edited by striker93; 09-23-2005 at 01:27 PM.

  11. #11
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Quote Originally Posted by striker93
    Research chems (nolva) for your cycle as well.

    Eggz, what would you use with test e to prevent gyno? Not sure if he's concerned with water rentention or not.
    Nolvadex @ 10mg ED & anastrozole @ .25mg ED

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •